×

zbMATH — the first resource for mathematics

Some trigonometrical inequalities with applications to the theory of series. (English) JFM 62.0225.01
Es handelt sich um Dirichletsche Reihen \[ f(s) = f(\sigma + it) = \sum_1^\infty a_ne^{-\lambda_n s} \tag{*} \] mit der Exponentenbedingung \[ \lambda_n-\lambda_{n-1}\geqq \gamma>0. \] Das Hauptergebnis ist der folgende Satz von “Tauberschem” Charakter: Die Reihe (*) sei für \(\sigma > 0\) konvergent. Bei festem \(T >\dfrac{\pi}{\gamma}\) bleibe \[ \dfrac1{2T}\int\limits_{-T}^T |f(\sigma+it)|^2 dt \] für \(\sigma\to+0\) beschränkt. Ist dann \(f(s)\) in \(s = 0\) regulär, so konvergiert die \(\sum a_n\) zur Summe \(f(0)\).
Bemerkenswert ist, daß der Satz für ein \(T < \dfrac{\pi}{\gamma}\) falsch wird. Der Beweis beruht auf der für Dirichletsche Polynome (*) und \(\sigma = 0\) gültigen Parsevalschen Ungleichung \[ \sum|a_n|^2\leqq \dfrac{\mathfrak A(\varepsilon)}{2T} \int\limits_{-T}^T |f(it)|^2 dt,\quad T=\dfrac{\pi+\varepsilon}{\gamma},\quad\varepsilon>0, \] in der \(\mathfrak A(\varepsilon)\) nur von \(\varepsilon\) abhängt. Übrigens gilt für solche Polynome auch \[ |a_n|\leqq \dfrac{\mathfrak A(\varepsilon)}{2T} \int\limits_{-T}^T |f(it)| dt,\quad T=\dfrac{\pi+\varepsilon}{\gamma},\quad\varepsilon>0. \] Für \(\mathfrak A(\varepsilon)\) werden verschiedene mögliche Werte explizit angegeben (vgl. Ingham, Proc. London math. Soc. (2) 38 (1935), 458-480; JFM 61.0218.*). (IV 4 D.)

PDF BibTeX XML Cite
Full Text: DOI Link EuDML
References:
[1] V. Bernstein. 1. Le?ons sur les progr?s r?cents de la th?orie des s?ries de Dirichlet (Paris, 1933). · JFM 59.1027.02
[2] A. S. Besicovitch. 1. Almost periodic functions (Cambridge, 1932).
[3] S. Bochner. 1. Properties of Fourier series of almost periodic functions, Proc. London Math. Soc. (2)26 (1927), 433-452. · JFM 53.0254.05 · doi:10.1112/plms/s2-26.1.433
[4] S. Bochner. 2. Vorlesungen ?ber Fouriersche Integrale (Leipzig, 1932). · Zbl 0006.11001
[5] F. Carlson and E. Landau. 1. Neuer Beweis und Verallgemeinerungen des Fabryschen L?ckensatzes, G?tt. Nachr. (1921), 184-188. · JFM 48.0329.02
[6] G. H. Hardy, J. E. Littlewood and G. P?lya. 1. Inequalities (Cambridge, 1934). · Zbl 0010.10703
[7] J. Karamata. 1. Sur les th?or?mes de nature tauberienne, Compt. Rend.197 (1933), 888-890. · Zbl 0007.40501
[8] . 2. Weiterf?hrung der N. Wienerschen Methode, Math. Zeitschr.38 (1934), 701-708. · JFM 60.0182.01 · doi:10.1007/BF01170667
[9] A. E. Ingham. 1. On Wiener’s method in Tauberian theorems, Proc. London Math. Soc. (2),38 (1935), 458-480. · Zbl 0010.35202 · doi:10.1112/plms/s2-38.1.458
[10] R. E. A. C. Paley and N. Wiener. 1. Fourier transforms in the complex domain (New York, 1934). · Zbl 0011.01601
[11] G. P?lya. 1. ?ber die Existenz unendlich vieler singul?rer Punkte auf der Konvergenzgeraden gewisser Dirichletscher Reihen, Berl. Sitzungsber. (1923), 45-50. · JFM 49.0228.01
[12] M. Riesz. 1. ?ber die Summierbarkeit durch typische Mittel, Acta Litt. ac Scient. R. Univ. Hung.2 (1924 bis 1926), 18-31. · JFM 50.0156.01
[13] N. Wiener. 1. A class of gap theorems, Annali della R. Scuola Normale Superiore di Pisa (2),3 (1934), 367-372. · JFM 60.0247.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.